# SDR HEEA085021

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,332 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8090583
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS LOSES ONBOARD MEMORY WHEN POWER IS TURNED OFF.
